MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD RT ANGLE PRECISION VALVE SG M; PRECISION VALVES WITH SG

INTEGRA LIFESCIENCES MANSFIELD RT ANGLE PRECISION VALVE SG M; PRECISION VALVES WITH SG
Catalog Number 825483
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a precision valve ( b)(6) was leaking after implantation during procedure.The procedure was completed with a replacement product available.The right-angled burrhole valve was connected to the proximal and distal catheters and surgeon was about to start closing the scalp wound when he saw tiny continuous drips of csf from the seal connecting the main body of the valve to the distal end of the valve.The event led to 30-40 minutes surgical delay.
 
Additional Manufacturer Narrative
Precision valve was returned for evaluation: dhr - lot 6729376, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected: and a tear/cut was noted in the silicone housing between the valve casing and the siphon guard.The valve is a precision valve with 3 dots.The valve was leak tested and failed; a leak was noted in the silicone housing between the valve casing and the siphon guard.Root cause - the root cause for the issue reported by the customer, could be due to a sharp or pointed object coming into contact with the catheter, as noted in the ifu silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
RT ANGLE PRECISION VALVE SG M
Common Device Name
PRECISION VALVES WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18617150
Report Number3013886523-2024-00018
Device Sequence Number2466181
Product Code JXG
UDI-Device Identifier10381780520177
UDI-Public(01)10381780520177(17)270930(10)6729376
Combination Product (Y/N)N
PMA/510(K) Number
K992173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number825483
Device Lot Number6729376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date03/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown